Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 56, NWS North Platte, NE

June 13, 2011Cherry County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 13, 2011, 1:15 AM MDT for Cherry County, Keya Paha County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 1:15 AM MDT (07:15 UTC)
Expired
Jun 13, 2011, 2:00 AM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Cherry County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:45 AM MDTTSTM WND GST 6016 Ene Valentine, NETHE THUNDERSTORM WIND GUSTS DOWNED TREE LIMBS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 992 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
992 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS53 KLBF 130715
SVRLBF
NEC031-103-130800-
/O.NEW.KLBF.SV.W.0056.110613T0715Z-110613T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
215 AM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 300 AM CDT

* AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...OR 7 MILES SOUTHWEST OF
  VALENTINE...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VALENTINE...SMITH FALLS STATE PARK...SPARKS...HIGHWAY 83 MILE
  MARKER 220...HIGHWAY 12 MILE MARKER 10 AND HIGHWAY 12 MILE MARKER
  30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4283 9988 4280 10011 4283 10015 4284 10020
      4278 10021 4270 10073 4300 10078 4301 10069
      4301 10007
TIME...MOT...LOC 0716Z 256DEG 25KT 4284 10065
WIND...HAIL 80MPH 1.00IN

$$

SPRINGER
2 follow-up statements
317 
WWUS53 KLBF 130741
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
241 AM CDT MON JUN 13 2011

NEC031-103-130800-
/O.CON.KLBF.SV.W.0056.000000T0000Z-110613T0800Z/
KEYA PAHA NE-CHERRY NE-
241 AM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY AND NORTHWESTERN KEYA PAHA COUNTIES UNTIL 300 AM CDT...

AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
WEST OF SMITH FALLS STATE PARK...OR 7 MILES EAST OF VALENTINE...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SMITH FALLS STATE PARK...SPARKS...HIGHWAY 12 MILE MARKER 30 AND
  HIGHWAY 12 MILE MARKER 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4283 9988 4280 10011 4283 10015 4284 10020
      4278 10021 4270 10073 4300 10078 4301 10069
      4301 10007
TIME...MOT...LOC 0741Z 274DEG 30KT 4290 10037
WIND...HAIL 60MPH 1.00IN

$$

SPRINGER
340 
WWUS53 KLBF 130759
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
259 AM CDT MON JUN 13 2011

NEC031-103-130809-
/O.EXP.KLBF.SV.W.0056.000000T0000Z-110613T0800Z/
KEYA PAHA NE-CHERRY NE-
259 AM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY AND
NORTHWESTERN KEYA PAHA COUNTIES WILL EXPIRE AT 300 AM CDT/200 AM
MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4283 9988 4280 10011 4283 10015 4284 10020
      4278 10021 4270 10073 4300 10078 4301 10069
      4301 10007
TIME...MOT...LOC 0759Z 274DEG 30KT 4289 10017

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:43 PM MDT, 11 hours 32 minutes earlier.

Area forecast discussion, Jun 12, 1:43 PM MDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 PM CDT SUN JUN 12 2011

.SYNOPSIS...
H5 ANALYSIS THIS MORNING INDICATING A BROAD TROUGH OF LOW PRESSURE
ACROSS THE WESTERN QUARTER OF THE CONUS WITH LOW AMPLITUDE RIDGING
EXTENDING FROM THE UPPER MISSISSIPPI VALLEY SWD INTO NRN MO. FURTHER
EAST...A TROUGH OF LOW PRESSURE WAS LOCATED ACROSS WRN QUEBEC AND
EASTERN ONTARIO. WV IMAGERY ATTM INDICATING A LEAD DISTURBANCE
LIFTING FROM THE FOUR CORNERS NEWD INTO WRN COLORADO WITH A SECOND
DISTURBANCE LIFTING ACROSS SRN ID. AT THE SURFACE...A COUPLE OF WEAK
FRONTAL BOUNDARIES WERE NOTED. THE FIRST FRONTAL BOUNDARY EXTENDED
FROM NERN WY EWD INTO WRN AND NRN SD. THE SECOND BOUNDARY EXTENDED
ACROSS CENTRAL KANSAS. VIS SATELLITE IMAGERY OVER THE PAST HOUR...IS
BEGINNING TO INDICATE SOME CU DEVELOPMENT OVER ERN WYOMING...WITH A
LARGE AREA OF STRATO CU EXTENDING FROM SWRN NEBRASKA INTO WRN KS.
TEMPERATURES AS OF 2 PM CDT...RANGED FROM 75 TO 80 DEGREES.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...THUNDERSTORM INITIATION
AND CORRESPONDING POPS WILL BE THE MAIN FORECASTING CHALLENGES OVER
THE NEXT SEVERAL DAYS.

FOR TONIGHT...AM EXPECTING THUNDERSTORM INITIATION IN TWO
PLACES...THE FIRST OVER ERN WYOMING...WHICH WILL TRANSITION EAST
INTO THE BLACK HILLS...AND SECOND...OVER ERN COLORADO. SOME DOUBT
EXISTS AS TO HOW FAR EAST...THE SECOND AREA OF CONVECTION WILL
TRANSITION EAST...BASED ON COOLER TEMPS AND CLOUD COVER OVER WRN
KS...AND A WEAKER LOW LEVEL JET...WHICH IS MORE FOCUSED OVER SRN SO
DAKOTA AND FAR NRN NEBRASKA. BULK SHEAR STARTS OUT MARGINAL OUT
WEST...THEN INCREASES TO 50 KTS TOWARD 00Z. ISOLATED STORMS OVER ERN
WYOMING INITIALLY...SHOULD BECOME BETTER ORGANIZED AS THEY MOVE INTO
THE NEBRASKA PANHANDLE...WITH MORE AVAILABLE MOISTURE AND STRONGER
DEEP LAYER SHEAR. H5 STEERING WINDS WILL CARRY THIS ACTIVITY
NEWD...CLIPPING MY NWRN ZONES LATER THIS EVENING. GIVEN THE LACK OF
A SURFACE BOUNDARY...AM EXPECTING HAILERS AND WIND PRODUCING TSRAS
RIGHT NOW WITH A SMALL TORNADO THREAT. THIS SHOULD BE FARTHER
NORTH...WHERE THE SURFACE FRONTAL BOUNDARY IS LOCATED OVER SD.

FOR TOMORROW AND TOMORROW NIGHT...SEVERE THREAT LOOKS MORE PROMISING
ACROSS THE SRN HALF OF THE CWA MONDAY AFTERNOON. THE LATEST NAM IS
INDICATING A SURFACE BOUNDARY EXTENDING ACROSS SRN NEBRASKA AND NRN
KS MONDAY AFTERNOON. IN ADDITION...SB CAPES OF 2000 TO 4000 J/KG AND
LI'S OF -6 TO -9C WILL BECOME FOCUSED ALONG AND SOUTH OF THE
INTERSTATE. INITIATION IS EXPECTED OVER NERN COLORADO AND THE
PANHANDLE...WITH LOW LEVEL LAPSE RATES OF 8.5 TO 9.5 C/KM. H5
STEERING WINDS WILL BE WSW MONDAY AFTN/EVENING...WHICH WILL BE MORE
FAVORABLE FOR PRECIPITATION TO REACH THE FORECAST AREA COMPARED TO
THIS AFTERNOON.

TUESDAY INTO WEDNESDAY...THE H5 PATTERN WILL TRANSITION TO RIDGING
ACROSS THE CENTRAL AND NRN ROCKIES...LEADING TO A BRIEF REPRIEVE
FROM THUNDERSTORMS.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODELS AND ENSEMBLES
CONTINUE WITH THE IDEA OF A NEW TROUGH BECOMING ESTABLISHED ACROSS
THE PACIFIC NORTHWEST. THE CENTER OF THE UPPER LOW CONTINUES TO
REMAIN NORTH OF THE CANADIAN BORDER...AND THIS EVENTUALLY PUTS
OUR AREA INTO A SOUTHWEST FLOW ALOFT. CHANCES FOR THUNDERSTORMS
LOOK POSSIBLE JUST ABOUT DAILY ACROSS THE AREA THURSDAY THROUGH
SUNDAY...AS A WAVY STATIONARY FRONT BECOMES ESTABLISHED ACROSS THE
CENTRAL PLAINS. PLENTY OF MOISTURE AND INSTABILITY WILL BE
PRESENT...AS HIGHS CLIMB INTO THE 80S EACH DAY. LOWS WILL BE QUITE
MILD AS WELL /IN THE 60S/ WITH THE HIGHER DEW POINTS.

&&

.AVIATION...WITH A MOIST SOUTHEAST FLOW...STRATUS WILL DEVELOP
INTO THE AREA AFTER ABOUT 02Z MONDAY. IFR CONDITIONS ARE EXPECTED
INTO THE KLBF AND KVTN TERMINALS AFTER 06Z MONDAY. TSTM
DEVELOPMENT IS POSSIBLE THROUGH THE EVENING...MOSTLY WEST OF THE
KLBF AND KVTN TERMINALS.

&&

.HYDROLOGY...AT 1 PM CDT...THE RIVER STAGE ALONG THE NORTH PLATTE
RIVER AT NORTH PLATTE WAS 7.54 FEET. THE RIVER IS EXPECTED TO
REMAIN AROUND 7.5 FEET FOR THE REMAINDER OF THE WEEK. SOME
INCREASES REMAIN POSSIBLE AND ARE DEPENDENT ON ADDITIONAL RELEASES
OF WATER FROM LAKE MCCONAUGHY. AT THIS TIME...NO ADDITIONAL
RELEASES ARE EXPECTED THIS WEEK. HIGHWAY 30 REMAINS CLOSED FROM
NORTH PLATTE TO MAXWELL...AS THE ROAD BED WAS DAMAGED FROM
FLOODING FROM WHITE HORSE CREEK OVER THE PREVIOUS WEEK.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SYNOPSIS/SHORT TERM...CLB
HYDROLOGY...CLB
LONG TERM...TAYLOR
AVIATION...TAYLOR
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT SUN JUN 12 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-132200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
457 PM CDT SUN JUN 12 2011 /357 PM MDT SUN JUN 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AS A MID LEVEL DISTURBANCE APPROACHES THE AREA THIS EVENING...ISOLATED
TO SCATTERED THUNDERSTORMS ARE POSSIBLE. A FEW SEVERE THUNDERSTORMS
WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS WEST OF A LINE FROM VALENTINE TO NORTH PLATTE.

FLOODING IS EXPECTED TO CONTINUE ALONG THE NORTH PLATTE RIVER
WITH LITTLE CHANGE IN LEVELS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY
AFTERNOON AND EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL
NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING WEST OF HIGHWAY 83.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, Jun 12, 8:17 PM MDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM MDT SUN JUN 12 2011

NEZ004-094-130300-
SHERIDAN NE-WESTERN CHERRY NE-
817 PM MDT SUN JUN 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 900 PM MDT...

AT 810 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOOVER LAKE TO
HIGHWAY 27 CROSSING THE NIOBRARA RIVER...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
SHELL LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 825 PM MDT.
ROCK HILL AROUND 830 PM MDT.
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AROUND 835 PM MDT.
MERRIMAN...HIGHWAY 61 CROSSING THE NIOBRARA RIVER...INTERSECTION OF
HIGHWAY 61 AND SHADBOLT ROAD AND HIGHWAY 61 CROSSING THE SNAKE RIVER
AROUND 855 PM MDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC
Special weather statement, Jun 12, 8:56 PM MDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM MDT SUN JUN 12 2011

NEZ094-130345-
WESTERN CHERRY NE-
856 PM MDT SUN JUN 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL
945 PM MDT...

AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
MERRIMAN TO MERRIMAN TO INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...
AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
HIGHWAY 61 CROSSING THE NIOBRARA RIVER AND INTERSECTION OF HIGHWAY 61
AND SHADBOLT ROAD AROUND 905 PM MDT.
ELI AROUND 915 PM MDT.
MEDICINE LAKE AND CODY AROUND 930 PM MDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC
Special weather statement, Jun 12, 9:08 PM MDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM MDT SUN JUN 12 2011

NEZ004-130400-
SHERIDAN NE-
908 PM MDT SUN JUN 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
1000 PM MDT...

AT 901 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD TO 36 MILES WEST OF
INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...AND
MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AROUND 925 PM MDT.
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD AROUND 930 PM MDT.
METCALF STATE WILDLIFE MANAGEMENT AREA AND HIGHWAY 87 MILE MARKER 70
AROUND 940 PM MDT.
INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...HOOVER
LAKE...HIGHWAY 27 MILE MARKER 230...HAY SPRINGS AND HIGHWAY 87 MILE
MARKER 60 AROUND 1000 PM MDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC
Local storm report, Jun 12, 9:10 PM MDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             MERRIMAN                42.92N 101.70W
06/12/2011  M0.25 INCH       CHERRY             NE   TRAINED SPOTTER

&&

CDC
Special weather statement, Jun 12, 11:08 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1208 AM CDT MON JUN 13 2011

NEZ004-094-130600-
SHERIDAN NE-WESTERN CHERRY NE-
1108 PM MDT SUN JUN 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL MIDNIGHT MDT...

AT 1106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
MERRIMAN TO HIGHWAY 27 CROSSING THE NIOBRARA RIVER...AND MOVING EAST
AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MERRIMAN...
  HIGHWAY 61 CROSSING THE NIOBRARA RIVER...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
  ELI...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  MEDICINE LAKE...
  SCHOOLHOUSE LAKE...
  CODY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 13, 12:33 AM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
133 AM CDT MON JUN 13 2011

NEZ005-094-130730-
EASTERN CHERRY NE-WESTERN CHERRY NE-
133 AM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
230 AM CDT/130 AM MDT/...

AT 129 AM CDT/1229 AM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12
MILES NORTH OF CROOKSTON TO KILGORE TO 7 MILES NORTHEAST OF MEDICINE
LAKE...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VALENTINE...
  CROOKSTON...
  SPARKS...
  SMITH FALLS STATE PARK...
  HIGHWAY 83 MILE MARKER 220...
  HIGHWAY 12 MILE MARKER 10...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:37 AM MDTSevere Thunderstorm WarningLBFCherry38 min
Jun 13, 5:04 PM MDTSevere Thunderstorm WarningLBFCherry41 min
Jun 13, 5:39 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Jun 13, 5:48 PM MDTTornado WarningLBFCherry27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.